SciELO - Scientific Electronic Library Online

vol.12 número3The Semigroup and the Inverse of the Laplacian on the Heisenberg GroupCalculations in New Sequence Spaces and Application to Statistical Convergence índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.3 Temuco  2010 

CUBO A Mathematical Journal Vol.12, N°03, (99–120). October 2010


Self-Dual and Anti-Self-Dual Solutions of Discrete Yang-Mills Equations on a Double Complex



Koszalin University of Technology, Sniadeckich 2, 75-453 Koszalin, Poland email:


We study a discrete model of the SU(2) Yang-Mills equations on a combinatorial analog of R4. Self-dual and anti-self-dual solutions of discrete Yang-Mills equations are constructed. To obtain these solutions we use both techniques of a double complex and the quaternionic approach. Interesting analogies between instanton, anti-instanton solutions of discrete and continual self-dual, anti-self-dual equations are also discussed.

Key words and phrases: Yang-Mills equations, self-dual and anti-self-dual equations, instantons and anti-instantons, difference equations.


Estudiamos el modelo discreto de las ecuaciones de Yang-Mills SU(2) sobre un análogo combinatório de R4. Soluciones auto-dual y anti-auto-dual para las ecuaciones discretas de Yang-Mills son construidas. Para obtener estas soluciones usamos las técnicas de doble complejo y abordage cuaternionico. Interesantes analogías entre soluciones instantones y anti-instantones de ecuaciones discretas y continuas auto-dual y anti-auto-dual son discutidas.

Math. Subj. Class.: 81T13, 39A12.


[1] ATIYAH, M.F., Geometry of Yang-Mills Fields, Lezione Fermiane, Scuola Normale Superiore Pisa, 1979.        [ Links ]

[2] DE BEAUCÉ, V., SEN, S. AND SEXTON, J.C., Chiral dirac fermions on the lattice using geometric discretisation, Nucl. Phys. B (Proc. Suppl.), 129-130 (2004), 468–470.

[3] BELAVIN, A., POLYAKOV, A., SCHWARTZ, A. AND TYUPKIN, Y., Pseudoparticle solutions of the Yang-Mills equations, Phys. Lett. B, 59 (1976), 86–87.

[4] CASTELLANI, L. AND PAGANI, C., Finite Group Discretization of Yang-Mills and Einstein Actions, Annals of Physics, 297 (2002), no. 2, 295–314.

[5] CORRIGAN, E. AND FAIRLIE, D.B., Scalar field theory and exact solutions to a classical SU(2)-gauge theory, Phys. Lett. B, 67 (1977), 69–71.

[6] DEZIN, A.A., Multidimensional Analysis and Discrete Models, CRC Press, Boca Raton, 1995.        [ Links ]

[7] DEZIN, A.A., Models generated by the Yang-Mills equations, Differentsial’nye Uravneniya, 29 (1993), no. 5, 846–851; English translation in Differential Equations, 29 (1993), no. 5, 724–728.

[8] FREED, D. AND UHLENBECK, K., Instantons and Four-Manifolds, Springer–Verlag, 1984.

[9] DE FORCRAND, PH. AND JAHN, O., Comparison of SO(3) and SU(2) lattice gauge theory, Nuclear Physics B, 651 (2003), 125–142.

[10] GONZALEZ-ARROYO, A. AND MONTERO, A., Self-dual vortex-like configurations in SU(2) Yang-Mills theory, Physics Letters B, 442 (1998), 273–278.

[11] JACKIW, R., NOHL, C. AND REBBI, C., Conformal properties of pseudo-particle configurations, Phys. Rev., 150 (1977), 1642–1646.

[12] KAMATA, M. AND NAKAMULA, A., One-parameter family of selfdual solutions in classical Yang-Mills theory, Physics Letters B, 463 (1999), 257–262.

[13] NAKAMULA, A., Selfdual solution of classical Yang-Mills fields through a q-analog of ADHM construction, Reports On Mathematical Physics, 48 (2001), 195–202.

[14] NASH, C. AND SEN, S., Toplogy and Geometry for Physicists, Acad. Press, London, 1989.        [ Links ]

[15] NISHIMURA, J., Four-dimensional N = 1 supersymmetric Yang-Mills theory on the lattice without fine-tuning, Phys. Lett.B, 406 (1997), no. 3, 215–218.

[16] SEILER, E., Gauge theories as a problem of constructive quantum field theory and statistical mechanics, Lecture Notes in Physics 159, Springer-Verlag, 1982        [ Links ]

[17] SEN, S., SEN, S., SEXTON, J.C. AND ADAMS, D., A geometric discretisation scheme applied to the Abelian Chern-Simons theory, Phys. Rev. E, 61 (2000), 3174–3185; arxiv: hep-th/0001030.

[18] SHABANOV, S., Infrared Yang-Mills theory as a spin system. A lattice approach, Phys. Lett.B, 522 (2001), no. 1-2, 201–209.

[19] SUSHCH, V., Gauge-invariant discrete models of Yang-Mills equations, Mat. Zametki, 61 (1997), no. 5, 742–754; English translation in Mathematical Notes, 61 (1997), no. 5, 621–631.

[20] SUSHCH, V., Discrete model of Yang-Mills equations in Minkowski space, Cubo A Math. Journal, 6 (2004), no. 2, 35–50.

[21] SUSHCH, V., A gauge-invariant discrete analog of the Yang-Mills equations on a double complex, Cubo A Math. Journal, 8, (2006), no. 3, 61–78

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons